English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Qcd-like properties of anomalous dimensions in the NN =4 supersymmetric Yang-Mills theory

Beccaria, M., & Forini, V. (2009). Qcd-like properties of anomalous dimensions in the NN =4 supersymmetric Yang-Mills theory. Theoretical and Mathematical Physics, 159(3), 712-720. doi:10.1007/s11232-009-0059-6.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-64AE-9 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-64AF-7
Genre: Journal Article

Files

show Files
hide Files
:
TMP159_712.pdf (Any fulltext), 568KB
Name:
TMP159_712.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Beccaria, M., Author
Forini, Valentina1, Author              
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: -
 Abstract: We show how closed formulas for the anomalous dimensions of two classes of operators in the $$ \mathcal{N} $$=4 supersymmetric Yang-Mills theory can be derived either based on numerical investigation or based on QCD-inspired assumptions. We consider the case of twist-3 “gauge” operators for which we completely prove the reciprocity.

Details

show
hide
Language(s):
 Dates: 2009-06
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 442633
ISI: 000269118800004
ISSN: 0040-5779
DOI: 10.1007/s11232-009-0059-6
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Theoretical and Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 159 (3) Sequence Number: - Start / End Page: 712 - 720 Identifier: -